Title

Backlund-Transformations, Truncated Painleve Expansions, And Special Solutions Of Nonintegrable Long-Wave Evolution-Equations

Authors

S R. Choudhury

Title - Alternative

Can. J. Phys.

Keywords

ORDINARY DIFFERENTIAL-EQUATIONS; INVERSE SCATTERING; INTEGRABLE SYSTEMS; P-TYPE; PROPERTY; CONNECTION; SOLITONS; Physics, Multidisciplinary

Abstract

Painleve expansions, truncated at various stages, are constructed for the conditionally-Painleve Benjamin-Bona-Mahoney (BBM), the modified Benjamin-Bona-Mahoney (MBBM), and the symmetric regularized long wave (SRLW) equations. Expansions truncated at the constant term lead to auto-Backlund transformations between two solutions of all three equations. Special solutions of the various equations, including a solitary-wave solution for the MBBM equation, and new one-parameter families of traveling-wave solutions for the BBM and SRLW equations are obtained using the truncated Painleve expansions.

Publication Title

Canadian Journal of Physics

Volume

70

Issue/Number

8

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

595

Last Page

602

WOS Identifier

WOS:A1992KA10600001

ISSN

0008-4204

Share

COinS